# SDR SWAA2023120517652

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LH SIDE LOCATED STA 663 BTW LBL 31 TO LBL 45 2023-694536<[01] TOOL USED: CALIPER PN: 500-197-30 SN:B20189527 DUE DATE: 26-DEC-23.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185781 DUE DATE: 24/JAN/24.;[03] TOOL USED: SCALE PN: CR5200 S/N: 8342514527 DUE DATE: 13/FEB/2024.;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 24-JAN-24.;[05] TOOL USED: ULTRASONIC EQUIPMENT PN: EPOCH 6LT; SN: 230529908; DUE DATE: 22-AUG-24;[06] REPAIRED VAPOR BARRIER LH SIDE LOCATED STA 663 BTW LBL 31 TO LBL 45 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: SCALE P/N: CR5200; S/N: 8343110878; DUE DATE: 21-FEB-24. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED VAPOR BARRIER LH SIDE LOCATED STA 663 BTW LBL 31 TO LBL 45 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII COMPLETED
